MathSciNet Relay Station
MathSciNet bibliographic data
MR1768777 60J10
Hart, A. G.; Pollett, P. K. New methods for determining quasi-stationary distributions for Markov chains. Stochastic models in engineering, technology, and management (Gold Coast, 1996). Math. Comput. Modelling 31 (2000), no. 10-12, 143–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement